MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP NTR CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT MEDICAL MITRACLIP NTR CLIP DELIVERY SYSTEM; VALVE REPAIR
Catalog Number CDS0601-NTR
Medical Device Problem Codes Positioning Failure (1158); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
This is filed to report unintended movement.It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with grade 4+ and an enlarged atrium.A mitraclip ntr was used, but curvature could not be maintained while applying the m-knob, and the clip had a rebound phenomenon.The clip was removed from the patient.The procedure was completed with no clips implanted.The mr remained at grade 4+.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The returned device analysis did not confirm the positioning failure associated with inability to curve/maintain the tip in ¿m¿ direction and the unintended movement of the clip not maintaining the position (rebound phenomenon).A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on information provided and the results of the returned device analysis (unable to confirm the reported issues), a cause for the reported positioning failure associated with inability to curve/maintain the tip in ¿m¿ direction and the unintended movement of the clip not maintaining the position (rebounding) could not be determined.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP NTR CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17705484
Report Number2135147-2023-03903
Device Sequence Number17683520
Product Code NKM
UDI-Device Identifier08717648226342
UDI-Public08717648226342
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Catalogue NumberCDS0601-NTR
Device Lot Number30410R1079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Patient SexUnknown